# SDR COMA0860242

- Difficulty date: May 11, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 19,698 hours, 16,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 60034017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4 INSPECTION THE STRINGER 3L TO FRAME FS 280 ATTACH CLIP WAS FOUND CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW 51-42-21.
